# SDR IPXA09M54999

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unserviceable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE GAUGE ON LEFT ENTRANCE DOOR IS UNREADABLE.  DEFERRED L1 DOOR, IAW MEL 52-10-3-3.  PLACARD INSTALLED.  ***SDR FILED OPEN***
